# SDR 95UAL900157

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1823U
- Make and model: Doug DC-10-10
- Aircraft serial: 46622
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENT ODOR, SMOKE IN AIRCRAFT 0N ENGINE PNEUMATICS AT HIGH ENGINE POWER.
